Having dark brown urine, stomach pain, frequent bowel movement. What could it be?
User rating for this question
29/m dark brown urine for last 8 days now..pain in middle upper stomach for 3 days..liquid bowel and frequant..not having any trouble to pee just dark brown
Posted Wed, 4 Dec 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 42 hours later
Brief Answer: Please follow the sugesstions below... Detailed Answer: Hi, I have read your medical history carefully, and I would say that you need an immediate medical attention as you are having dark brown urine. Related to your dark brown urine it may be do to urinary infection, kidney disease and liver or gallbladder problems. If i were your treating doctor I would recommend you to take : -urine analysis -blood work and biochemical analysis -abdominal ultrasound. -consult a Gastroenterologist -consult a nephrologist With regards to your stomach pain and diarrhea I’d recommend to start treatment with: 1) tasectan three packets per day 2) hydramin three packets per day 3) plenty water 4) probiotics and 5) anti acids. If it is not enough, you need to do fecal analysis like coproculture,ova /parasite and candida. Hope it answered to your concern! Dr. Klerida p.s. If you have more concerns, feel free to write back to me! I'd be happy to assist you further.
Follow-up: Having dark brown urine, stomach pain, frequent bowel movement. What could it be? 7 hours later
yes I went to the ER last night and the ER Dr did urine and blood work said it was a UTI and that was all..I've had a history of kidney stones and in march of this year they said I had a 5mm stone stuck at the top of my tube were it meets the kidney..I haven't passed a stone to this day could it still be stuck and causing back up..I've had UTI before and this time I have no burning when I pee or any other signs of uti that I know just dark urine.last nite at er they asked about history of drug use I told them that I was addicted to meth but have been clean for right at 2 years and they pretty much wrote me off as a dope head still should I try to get a follow up with a Dr to run more test or just go with what the Er Dr said..here's a pic of my urine in case I didn't send one before
Answered by Dr. Klerida Shehu 14 hours later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, Thank you for writing back. You are saying that you had a history of kidney stones and you did not pass it. to determine if it is still stucked, you should perform abdominal ultrasound. Furthermore, urine analysis and urine culture and sensitivity to determine the right antibiotic to use. For this time, perhaps the stones has lacerated the urinary tract pathways, causing bleeding as you noticed dark urine. At last, I'd strongly recommend to consult an urologist and to run the tests recommended. Hope it answered to your inquiries! Wish you health! Dr. Klerida
People also viewed
- Nausea and stomach pain and frequent urination
- Middle ear conditions poster
- Constant dull pain in testicle
- Is unusual behaviorblack, tarry stools a side effect of levofloxacin?
- Is watery or bloody diarrhea a side effect of levoleucovorin calcium?
- Constant empty stomach feeling
- Congested prostate or vasocongestion
- Is uncomfortable swelling around the anus a side effect of dexilant?
- Frequent urinating and stomach pain and stds
- Is irritation or pain of the esophagus a side effect of alendronate?
- Is black, tarry stools a side effect of amoxicillin and clavulanate?
- Stomach pain loose bowel movements
- Stomach pain after bowel movement
- Reasons for constant fatigue
- Stomach pain before bowel movement